# SDR CAL960281

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - THE OVERHEAD EMERGENCY LIGHT FORWARD OF AFT RIGHT GALLEY WAS FOUND INOPERATIVE.  THE EMERGENCY LIGHT WAS REPLACED AND OPERATION CHECKED GOOD.  (M)
